# SDR F3LA2023030100002

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N702FR
- Make and model: Airbus A321-211
- Aircraft serial: 06825
- Aircraft time: 23,892 hours, 10,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN, STRONG BURNING SMELL STARTED IN REAR OF ACT DURING CLIMBOUT APPOX 1000FT MCT POWER SETTING. ODOR QUICKLY CONTINUING TO MOVE FORWARD TO FRONT CABIN THEN FLIGHT DECK.   CLEANED OIL CONTAMINATION IN LT A/C BAY,  REMOVED AND REPLACED PRIMARY MAIN HEAT EXCHANGER,  REHEATER, REMOVED, CLEANED, & REINSTALLED ACM, CONDENSER, & WATER EXTRACTOR. REMOVED AND REPLACED RECIRCULATION FILTER CARTRIDGES. ALL WERE REPLACED FOR PREVENTATIVE MAINTENANCE.
